MAUDE Adverse Event Report: ARTHREX, INC. LOCKING STRAIGHT PLATE, 22, 10H; WASHER, BOLT NUT

ARTHREX, INC. LOCKING STRAIGHT PLATE, 22, 10H; WASHER, BOLT NUT
Model Number LOCKING STRAIGHT PLATE, 22, 10H
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that on (b)(6) 2017 the patient underwent an ankle fracture procedure where the following devices were implanted: ar-8943c-10 / lot: 1338539 x1.Ar-8835-20 / lot: 10016008 x1.Ar-8835l-14 / lot: 141751 x1.Ar-8835l-16 / lot: 10003529 x3.Ar-8835l-18 / lot: 1382955 x3.Ar-8926t / lot: 17469 x1.Patient underwent a second procedure on (b)(6) 2019 for an unknown reason.All devices listed above were explanted.
 
Additional Manufacturer Narrative
Additional information was received 4/24/2019.The event description has been updated to reflect this additional information.There were no allegations against the device.The device was returned partly damaged which was most likely caused by the explantation of the device.The device was found to meet specifications.
 
Event or Problem Description
It was reported that on (b)(6) 2017 the patient underwent an ankle fracture procedure where the following devices were implanted: ar-8943c-10 / lot: 1338539 x1, ar-8835-20 / lot: 10016008 x1, ar-8835l-14 / lot: 141751 x1, ar-8835l-16 / lot: 10003529 x3, ar-8835l-18 / lot: 1382955 x3, ar-8926t / lot: 17469 x1.Patient underwent a second procedure on (b)(6) 2019 for an unknown reason.All devices listed above were explanted.Additional information provided 4/24/2019: the second surgery was confirmed and the devices listed were explanted.Patient was operated and titanium implants were placed to replace the explanted steel implants.It was reported that the products were withdrawn in the second surgery for safety and to avoid metallosis.No further explanation was provided as to any additional reason for the second surgery.

Brand Name
LOCKING STRAIGHT PLATE, 22, 10H
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8526635
Report Number1220246-2019-01042
Device Sequence Number1871216
Product Code HTN
UDI-Device Identifier00888867052642
UDI-Public00888867052642
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K112437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOCKING STRAIGHT PLATE, 22, 10H
Device Catalogue NumberAR-8943C-10
Device Lot Number1338539
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2019
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date05/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;